# SDR USAA2014041000004

- Difficulty date: March 26, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 41,326 hours, 15,212 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53474180
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK SHEAR TIE CORRODED BETWEEN FRAME 69 & FRAME 70 AT Y-1292.  R & R SHEAR TIE IAW SRM 51-42-11 & DWG D53474180.
